Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


question asked 5x
Dec 7, 2000

Ryan-

please answer this question. I have had the worst joint pain for three weeks now. It's horrible, all over-wrists, knees, elbows and hands. I tested negative a week into the pain. I also came off paxil, so could this be paxil withdrawl? I tested negative 30 days after unknown exposure. What is your knowledge regarding joint pain and HIV? danielle

Response from Mr. Kull

First of all, I am not in the habit of diagnosing symptoms over the internet. Anytime you do get a diagnosis of that sort you should always back it up with your primary care provider's opinion. You do not present enough information to suggest the likelihood of your being infected with HIV. Get an HIV test if you think you are at risk for infection and if you think these symptoms might be associated with HIV.

Have you tried talking with the doctor who prescribed your medication? It is possible that your symptoms could be associated with discontinuing Paxil. Psychotropic medications that fall into the class of SSRIs -- like Paxil -- can cause psychological and/or physical withdrawal symptoms, especially if you discontinue the medication suddenly without the supervision of a psychiatrist or other medical professional. Talk to your doctor.

RMK



Previous
When to be tested, 3 or 6 months?
Next
herpes symptoms on the upper thigh

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement